Real self-similar processes started from the origin

Dreieich, Steffen ; Döring, Leif ; Kyprianou, Andreas E.

Additional URL:
Document Type: Article
Year of publication: 2017
The title of a journal, publication series: The Annals of Probability
Volume: 45
Issue number: 3
Page range: 1952-2003
Place of publication: New York, NY [u.a.]
Publishing house: Institute of Mathematical Statistics
ISSN: 0091-1798 , 2168-894X
Publication language: English
Institution: School of Business Informatics and Mathematics > Probability Theory (Döring 2017-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item